Information Journal Paper
APA:
CopyHAMEDI MOBARA, L.. (2006). THE INTRODUCTION OF LORENTZIAN METRICS ON MANIFOLDS AND SURVEY OF THREE-DIMENSIONAL UNIMODULAR LORENTZIAN LIE GROUPS. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), 3(8), 83-87. SID. https://sid.ir/paper/164727/en
Vancouver:
CopyHAMEDI MOBARA L.. THE INTRODUCTION OF LORENTZIAN METRICS ON MANIFOLDS AND SURVEY OF THREE-DIMENSIONAL UNIMODULAR LORENTZIAN LIE GROUPS. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS)[Internet]. 2006;3(8):83-87. Available from: https://sid.ir/paper/164727/en
IEEE:
CopyL. HAMEDI MOBARA, “THE INTRODUCTION OF LORENTZIAN METRICS ON MANIFOLDS AND SURVEY OF THREE-DIMENSIONAL UNIMODULAR LORENTZIAN LIE GROUPS,” JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), vol. 3, no. 8, pp. 83–87, 2006, [Online]. Available: https://sid.ir/paper/164727/en